# SDR AALA201802219050

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 67,885 hours, 8,486 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BUSINESS CLASS OVEN HAD A STRONG BURNING SMELL AFTER USE, RED OVEN TEMPERATURE LIGHT STAYED ON EVEN WHEN OVEN TURNED OFF. MAINTENANCE REPLACED GALLEY OVEN AT GALLEY G4 PER AMM 25-32-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
